Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Can i take Duromine for 2 months?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 9400 Questions
Question
Hi, will I be safe on Duromine if I take it for 2 months it won't cause any damage afterwards? Thank you :). Also can I keep the weight off after stopping it?
Posted Sun, 3 Aug 2014 in Medicines and Side Effects
 
 
Answered by Dr. Shoaib Khan 1 hour later
Brief Answer:
No damage after; work on a good diet and lifestyle

Detailed Answer:
Hello ma'am and welcome.

Thank you for writing to us.

I have gone through your query with diligence and would like you to know that I am here to help.

There should not be any long term damage or side effects from the use of duromine, although every drug has its side effects while you are on it (eg. chest pain, breathlessness, swelling in legs, difficulty in passing urine, dry mouth, etc.). Duromine also has some, but most individuals have reported no side effects, and in my opinion as long as you keep off smoking and alcohol, the chances of having any side effects to the drug reduce quite a but.

Continue with a good diet, healthy lifestyle including regular exercise and a strong mind. Most individuals tend to overeat due to emotional reasons, keep healthy and think healthy. The key to a healthy life is a healthy mind.

I hope you find my response helpful. Please feel free to write back to me for any further clarifications, I would be more than happy to help you.

Best wishes.
Above answer was peer-reviewed by
 
Follow-up: Can i take Duromine for 2 months? 1 hour later
Hello, thanks very much for your answer and it has been very helpful ;)! I was wandering also is it true that you put weight back on after you stop Duromine or is that only if you over eat again. Do you have to follow a strict diet all the time or can you still indulge from time to time? Thank you so much!
 
 
Answered by Dr. Shoaib Khan 6 hours later
Brief Answer:
With a poor lifestlye-yes; can indulge some times

Detailed Answer:
Hello once again ma'am.

Of course, once the medication that is promoting weight loss is discontinued the stimulus that is helping you to lose weight is removed, and so if you continue with your old lifestyle and diet, you are bound to put on weight.

For this reason, I recommend a healthy lifestyle and diet while the individual is on duromine. This helps them to become disciplined and helps me to wean them off the medication early.

Think of duromine as a second chance to start life anew, and continue as a healthy and fit individual. As for indulging, who doesn't? We all do from time to time, and this is all good. I believe it is all about moderation, when you are going to have a heavy dinner, cut down on lunch. The night your dinner was heavy, make sure you go the extra mile in your walk/jog. Moderate and make sure you enjoy indulging and at the same time do not repent.

I wish you nothing but the best. You are young and I am sure are beautiful just the way you are. But have your entire life ahead of you, and I would prefer you being much more healthy during that period.

My best wishes.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor